# SDR FDEA201703150897

- Difficulty date: March 15, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 58,916 hours, 20,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB0029
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP INBD HINGE STRESS FITTING FOUND CRACKED.  REMOVED AND REPLACED THE FITTING IAW EA 8-5740 -T0331942, AND DWG ARB0029.
